# SDR SWAA2022032174941

- Difficulty date: September 16, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB HAS CORROSION ON UPPER SURFACE BS 794 - BS 847 RBL20-28 WL158; MARKED. / REMOVED AND REPLACED AFT CARGO DOOR SILL WEB B5794-BS847 RBL 20-28 WL158 IAW BOEING DWG 146A8340 REV: A AND B737 SRM 51-40-05-0G-0. 51-40-02-0G-0
